doctors from my child hood But none of them had cure my allergy Now i m taking Avil50 but head its quite danger & havey dose tablet wat to do? Also I m taking 2tablets at once....then i get relief. before ...
Yes you can have over dose of vit-c if it goes above 2000mg/day.
Symptoms will start to appear as daily intake exceeds 2,000 mg. which are Abdominal cramps and diarrhea
Upset stomach, bloating and indigestion
Nausea, vomiting and excessive flatulence
Mouth ulcers and sores
Rashes and redness of the face
Foot cramps and muscle pain
Dr. JAY PATEL.
I mistakenly took three 400mg advil in one take 2 days ago and now have stomach pain. Is it a sign of overdose? please help. thank you.
It is not a sign of overdose but a symptom of gastritis caused by excess intake.
Can I take Advil allergy sinus and zzzquil together?
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our
Terms & Conditions